MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ION; CONTROLLER

INTUITIVE SURGICAL, INC ION; CONTROLLER
Model Number 380707-33
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the instrument involved with this complaint and completed the device evaluation.This unit was returned for failure analysis and reported/ repeated error code 41006 comes up when powering system up.Customer further installed catheter and got error code 32098.We visually inspected fim and installed on known good internal ion system.We then programmed to latest customer software and powered system on to normal mode.Right away upon starting up system triggered error code 41006.We then tried power cycling system 3 more time and every time tried error code 41006 occurred which looks as if printed circuit board issue.We have replicated problem at this and will continue to troubleshoot problem.
 
Event or Problem Description
It was reported that during an ion endobronchial lung biopsy procedure, the system experienced a 32098 recoverable fault when performing catheter tests.The esr noted that the arms were yellow, but they were unable to recover the fault.Prior to calling in the esr rebooted the system.Tse was on phone when the system powered on and esr reported a non-recoverable fault 41066.Tse completed all troubleshooting steps with no resolution.The site elected to abort the procedure to another ion at this time.The diagnostic procedure was converted to another ion with no reported injury.

Brand Name
ION
Common Device Name
CONTROLLER
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 
4085232100
MDR Report Key17015850
Report Number2955842-2023-14976
Device Sequence Number7565921
Product Code EOQ
UDI-Device Identifier00886874116241
UDI-Public(01)00886874116241
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K182188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380707-33
Device Catalogue Number380707
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/06/2022
Initial Report FDA Received Date05/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown